# SDR YENA201704020237

- Difficulty date: April 2, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N827JB
- Make and model: Airbus A320-232
- Aircraft serial: 5677
- Aircraft time: 17,083 hours, 4,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 763332
- Condition: No Test
- Location: Emergency Lights
- Part time: 17,072 hours, 4,982 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST,  THE EPSU BATTERIES FOR FWD AND AFT, FAULTED.   R & R FWD AND AFT EPSU BATTERIES IAW AMM 33-51-38. OPS CHECKED GOOD.
